# SDR SWAA2020010740217

- Difficulty date: December 29, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAFFLE CORRODED BETWEEN BS. 500C TO BS. 500B, LBL 25.        / R&R BAFFLE PER SRM AND DWG.
